# SDR SA06036

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Part time: 18,637 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY LIGHT SYSTEM FAILED THE OPS TEST.  MAINTENANCE REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
